# SDR HEEA087813

- Difficulty date: June 20, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,842 hours
- Engine: Pwa PT6T3
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8003390
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE BOX, NO SIDE TONE. SHOP REPAIR.
